Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken Lupride injection after laparatomy for endometriosis. No periods. Side effect of medication or pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I had lapratomy for my endemetriosis on 28th XXXXXXX and had lupride 3.75 injection on 3rd day of my period i.e.17th july. My period date is 14th august and till today it has not come.
is it side effect of lupride or i m pregannt.?? (home preg. kit shows negative)
pls reply

Posted Sat, 8 Sep 2012 in Pregnancy
Answered by Dr. Kulsoom Qureshi 1 hour later
Hi Ca,
Thanks for trusting us for your health related queries.
Lupride injection is actually a hormone, which creates an artificial menopause & therefore used for the treatment of hormone dependent conditions like endometriosis & fibroids.
It is an expected response not to have a period once you are on this injection.
Don't worry this effect is transient & if all else remains okay your periods are expected to return back once you discontinue this therapy.
Hope I have addressed your concerns. Please write back if you have any question.
Wish you good health.
Best regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor